# SDR CALA2021070501022

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347041821600
- Condition: Corroded
- Location: Frms 63-64 S42l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICES AT FR BAY 63-64 HAS CORROSION 3 EA 42LT ON HAECO LCQ REF 9296368/36368 A3NB-05-3-6022. NR GENERATED BY V892442 REMOVED & REPLACED STR 42LT FRAME 60-64 IAW A320 SRM 51-72-11 AT HAECO LCQ ON HANGAR NR 9296368/36368
